BibTeX record journals/tcs/LucaL06

download as .bib file

@article{DBLP:journals/tcs/LucaL06,
  author    = {Aldo de Luca and
               Alessandro De Luca},
  title     = {Pseudopalindrome closure operators in free monoids},
  journal   = {Theor. Comput. Sci.},
  volume    = {362},
  number    = {1-3},
  pages     = {282--300},
  year      = {2006},
  url       = {http://dx.doi.org/10.1016/j.tcs.2006.07.009},
  doi       = {10.1016/j.tcs.2006.07.009},
  timestamp = {Sun, 27 Mar 2011 15:31:52 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/LucaL06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}